# SDR UALA2011062203076

- Difficulty date: June 22, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 31,331 hours, 13,845 cycles
- Engine: Iae V2527A5
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 201
- Condition: Faulty
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIB WITH FULL FLAPS SELECTED.  LT NR 4 SPOILER FAILS PLAY CHECK. REPLACED NR 4 LT 31CE7 SERVO CONTROL AND BUSHINGS PER MM.  BUSHING REPLACED ON SPOILERS 2L, 4L AND 3R. PER TSM REPLACED SEC 2 PER MM. 27-94-34.  OPS CHECKED OK PER MM. EFCS GROUND SCAN OK, MESSAGE WENT AWAY.
